... several times a day. Could this be a side effect of Mirena?
I am sorry that I do not have an answer for you. I am SO sorry that she has been ill for so long! I absolutely hate to throw up. I am one of those people that lay in bed and pray, "please no, please no, please no.." when I am feeling nauseated!
I will try and do some research to find out what I can.
Please (and I am already sure that you do) make sure she is well nourished. If she can't have anything solid on her tummy, perhaps pedialyte or Ensure can usually go down easily, especially if it is chilled.
Welcome to the site, and best of luck to you and your 'baby'. (my daughter is almost 22, but she will always be my baby!) :)
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2010 • 1 answer
Posted 23 May 2012 • 2 answers
I had Mirena in me for a year or so and I just got it removed on July 14th of 2014 and I started my?
Posted 19 Aug 2014 • 1 answer
A year after I got mirena, I have nausea, light cramps, constant spotting, and a slight pinch in my?
Posted 30 Aug 2014 • 1 answer
What is the percentage of women having the Mirena removed before 6 months is up due to side effects?
Posted 21 Sep 2015 • 2 answers